# SDR DALA2021021600863

- Difficulty date: February 15, 2021
- Submitted: February 16, 2021
- Operation: Air carrier
- Aircraft: N340NW
- Make and model: Airbus A320-212
- Aircraft serial: 372
- Aircraft time: 83,161 hours, 36,799 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crossbeam
- Condition: Cracked
- Location: Frm 16
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3240 CRACK INDICATION ON FRAME 16 CROSSBEAM SPLICING LOCATED ON HOLE H2 LH SIDE FWD GALLEY AREA. CORRECTIVE ACTION: PERFORMED REPAIR PER ER/A 589597-14AD REV. ORIGINAL AND PRI 589597-14AD REV.0 AND REV.1. (1731352)
